# SDR 2025FA0000582

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: General aviation
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 49,110 hours
- System (JASC): 4920 · APU Core Engine
- Part: Shaft
- Part number: 391103501
- Condition: Mismanufactured
- Location: Pt
- Part time: 49,110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAINTENANCE AND REPAIR PROBLEM : REPAIR  DONE WITHOUT APPROVED DATAS BY A MRO, THE SHAFT DESIGN AT ONE END IS MISSING TWO HOLES FOR THE OÏL ENGINE LUBRIFICATION. THE APU HAS BEEN ANNOUNCED WITH OÏL LEAKAGE AFTER 270 HOURS OF SERVICES SINCE LAST OVERHAUL.
